University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/73750

Type: Journal article
Title: Asset pricing using finite state Markov chain stochastic discount functions
Author: van der Hoek, John
Elliott, Robert James
Citation: Stochastic Analysis and Applications, 2012; 30(5):865-894
Publisher: Taylor & Francis
Issue Date: 2012
ISSN: 0736-2994
1532-9356
School/Discipline: School of Mathematical Sciences
Statement of
Responsibility: 
John van der Hoek and Robert J. Elliott
Abstract: This article fuses two pieces of theory to make a tractable model for asset pricing. The first is the theory of asset pricing using a stochastic discounting function (SDF). This will be reviewed. The second is to model uncertainty in an economy using a Markov chain. Using the semi-martingale dynamics for the chain these models can be calibrated and asset valuations derived. Interest rate models, stock price models, futures pricing, exchange rates can all be introduced endogenously in this framework.
Keywords: Continuous time Markov chains; derivative asset pricing; stochastic discounting functions
Rights: Copyright © Taylor & Francis Group, LLC
RMID: 0020121507
DOI: 10.1080/07362994.2012.704852
Appears in Collections:Mathematical Sciences publications
View citing articles in: Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer